Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Is Ketoconazole safe and as effetive as Nizrole?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
Will this stuff work as well, been told its the same as nizrole 2%
Posted Wed, 26 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer: same cream Detailed Answer: Hello The cream is ketoconazole. It is an anti fungal and is same as nirzal or nirzole. These are trade names of same cream. I would like to know bit details about your condition. Why you are using this cream? May be I can help you better with details. Thank you
Above answer was peer-reviewed by
Follow-up: Is Ketoconazole safe and as effetive as Nizrole? 56 minutes later
Been going on for 5 months yet to be cured and will this work?
Answered by Dr. Rahul Kumar 11 hours later
Brief Answer: Fungal infection Detailed Answer: Hello Thanks for photograph. Its looking like fungal infection. This cream will work but there are better creams like clotrimazole and terbinafine available to cure fungal infection. Better go for these instead of ketoconazole. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor